# SDR EVCA20160917161

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Bell 206L-4
- Aircraft serial: 52426
- Aircraft time: 3,278 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT SIDE WEB OF THE VERTICAL CONTROLS TUNNEL TO HAVE A CRACK AT THE TOP AFT EDGE OF THE STRUCTURE.  UPON DETAILED INSPECTION FOUND THE AFT RT VERTICAL TUNNEL STIFFENER TO BE CRACKED THROUGH.
